# SDR UALA2011070503291

- Difficulty date: July 3, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,188 hours, 9,328 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: S250N1046
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON NOT RESPONDING NORMALLY DURING PRE TAKEOFF CHECK.  AILERON POSITION INDICATING SYS INOP.  VISUAL CONFIRMATION REQUIRED BEFORE EACH FLIGHT.  REPLACED LEFT INBD AILERON POSITION TRANSMITTER PER MM.
